# SDR REXA2021020800063

- Difficulty date: January 29, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3402711
- Condition: Cracked
- Location: Bs 202.75
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT THE FS 202.75 PRESSURE BULKHEAD AT BL 23.71 BRAKE CABLE PASS THROUGH HOLE AT THE 12 O'CLOCK APPROX. .100"" IN LENGTH VERTICALLY AND 100% FULL SCREEN HEIGHT FAILING NDT.  REPAIRED FS 202.75 PRESSURE BULKHEAD AT PARKING BRAKE CABLE PASS THROUGH IAW ENDEAVOR AIR EO P53015 ON JOB 8803425/5147 THIS IS A MAJOR REPAIR. OPS CHECK GOOD.
